Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A subalgebra condition in Lie-admissible algebras


Author: Hyo Chul Myung
Journal: Proc. Amer. Math. Soc. 59 (1976), 6-8
MSC: Primary 17A20
DOI: https://doi.org/10.1090/S0002-9939-1976-0422361-6
MathSciNet review: 0422361
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a finite-dimensional, flexible, Lie-admissible algebra over a field $ \Phi $ of characteristic $ \ne 2$. Let $ S$ be a subalgebra of $ {A^ - }$ and $ H$ be a Cartan subalgebra of $ S$. It is shown that $ S$ is a subalgebra of $ A$ if and only if $ HH \subseteq S$.


References [Enhancements On Off] (What's this?)

  • [1] P. J. Laufer and M. L. Tomber, Some Lie admissible algebras, Canad. J. Math. 14 (1962), 287-292. MR 25 #104. MR 0136636 (25:104)
  • [2] H. C. Myung, A remark on the proof of a theorem of Laufer and Tomber, Canad. J. Math. 23 (1971), 270. MR 42 #4602. MR 0269707 (42:4602)
  • [3] -, Some classes of flexible Lie-admissible algebras, Trans. Amer. Math. Soc. 167 (1972), 79-88. MR 45 #3489. MR 0294419 (45:3489)
  • [4] G. B. Seligman, Modular Lie algebras, Ergebnisse Math. Grenzgebiete, Band 40, Springer-Verlag, New York, 1967. MR 39 #6933. MR 0245627 (39:6933)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A20

Retrieve articles in all journals with MSC: 17A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422361-6
Keywords: Lie-admissible algebra, Cartan subalgebra
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society